# SDR AU981336

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod
- Part number: 69734855
- Condition: Fractured
- Location: Le Flap
- Component: 654476010
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 LEADING EDGE SLAT ACTUATOR EYE END FRACTURED.  DAMAGE CAUSED TO NR 1 SLAT.  INVESTIGATION FOUND THAT THE FAILURE WAS INITIATED BY STRESS CORROSION CRACKING AT AN AREA OF FRETTING AND CORROSION ON BORE SURFACE.  PART TC:  28,098.
